# SDR USAA2012010600020

- Difficulty date: December 7, 2011
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 59,768 hours, 40,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C80735105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - INTERGRANULAR CORROSION ON Z-ANGLE BETWEEN BS 270 TO BS 340, S17R.  REPLACED Z-ANGLE BETWEEN BS 270 TO BS 340, S17R IAW B737 SRM 51-10-02, 51-40-03 & BOEING DRAWING 65-45875.
